# SDR RAIA00709039

- Difficulty date: September 28, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 16,046 hours, 14,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 7976 - RIC - EMERGENCY LIGHTS AT GALLEY AND EXIT ROW FACING AFT ILLUMINATE INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED LEFT INVERTER AND CLEANED LIGHT SOCKET.  OPS CHECK GOOD.
